MAUDE Adverse Event Report: MIO; UNO INSET II 46/6 SC1 PINK MCAN

MIO; UNO INSET II 46/6 SC1 PINK MCAN
Model Number MMT-921A600
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in canada.On 11-oct-2023, it was reported by patient's mother that her daughter faced a bent cannula due to which she experienced high blood glucose level.Therefore, on (b)(6) 2023, she went to emergency room due to high blood glucose level.During hospitalization, the patient received fluids of saline (unknown) and insulin.Currently, the patient is on multiple daily injections.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information was available.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted, model number, serial number under d4.Unomedical hereby submits this supplemental report as part of its complaint remediation activities conducted under a capa/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results.A complaint investigation was conducted based on the event description and the assigned malfunction code soft cannula bent/kinked/crimped after removal -blockage.Additional information was requested to support the investigation; however, a lot number information was not provided.No device, device components, or other visual or physical evidence was made available for evaluation.Consequently, visual inspection, retain-sample testing, or the assessment of potential product performance issues, component integrity, or manufacturing defects could not be performed.In response to the complaint and due to the absence of a specific lot number, a high level investigation was conducted for the inset mio product family and the assigned malfunction.The investigation encompassed an eqms search, assessment of complaint trends, and the review of risk management files.No systemic issues were identified.Please refer to the attached memo for full details: minimed_mio_lopi-cannula enclosure 1: electronic quality management system (eqms) search results.Enclosure 2: maintenance results.Enclosure 3: raw data for complaint trending.Corrective and preventive action (capa) plan determination.Based on the investigation, no further action is required.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts).Complaint unconfirmed: following investigation, the reported failure could not be confirmed for this complaint.Complaint investigation - conclusion.Due to the absence of a lot number and returned product, the investigation was limited to a high level review of the inset mio product family, including an eqms search, complaint trending, and review of applicable risk management documentation.No evidence of a systemic issue was identified.No further action is required at this time, and the record will be closed with continued monitoring through routine tracking and trending.The record may be reassessed if additional information becomes available.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 SC1 PINK MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key18009774
Report Number3003442380-2023-00373
Device Sequence Number7314203
Product Code FPA
UDI-Device Identifier05705244020214
UDI-Public05705244020214
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMMT-921A600
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown